DOI QR코드

DOI QR Code

On Hilbert-type Integral Inequalities with the Homogenous Kernel of -4-degree

  • Huang, Qiliang (Department of Mathematics, Guangdong Institute of Education) ;
  • He, Bing (Department of Mathematics, Guangdong Institute of Education)
  • Received : 2008.04.15
  • Accepted : 2008.07.09
  • Published : 2009.09.30

Abstract

In this paper, by introducing a homogenous kernel of -4-degree, we establish a new Hilbert-type integral inequality with multi-parameter and a best constant factor. As applications, the equivalent form, the reverse forms and some particular results are given correspondingly.

Keywords

Hilbert-type integral inequality;kernel;weight function;equivalent form;reverse form

References

  1. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press, Cambridge, UK, 2nd edition, 1952.
  2. D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Acad. Publ., Boston, 1991.
  3. B. Yang, On Hilbert's integral inequality, J. Math. Anal. Appl., 220(1998), 778-785. https://doi.org/10.1006/jmaa.1997.5877
  4. B. Yang, A Note on Hilbert's Integral Inequalities, Chin Quar. J. Math., 13(4)(1998), 83-86.
  5. B. Yang, L. Debnath, On the Extended Hardy-Hilbert's Inequality, J. Math. Anal. Appl., 272(1)(2002), 187-199. https://doi.org/10.1016/S0022-247X(02)00151-8
  6. B. Yang, I. Brnetic, M. Krnic, J. Pecaric, Generalization of Hilbert and Hardy-Hilbert integral inequalities, Math. Ineq. Appl., 8(2)(2005), 259-272.
  7. Y. Hong, On Hardy-Hilbert integral inequalities with some parameters, J. Ineq. in Pure and Applied Math., 6(4)(2005), Art. 92, 1-10.
  8. B. Yang, On Hilbert's Inequality with Some Parameters, Acta Mathematica Sinica, 49(5)(2006), 1121-1126.
  9. B. Yang, On a Reverse of Hardy-Hilbert's Integral Inequality, Pure and Applied Mathematics, 22(3)(2006), 312-317.
  10. B. Yang, A Bilinear Inequality with the Kernal of -2-order Homogeneous, Journal of Xiamen University(Natural Science), 45(6)(2006), 752-755.
  11. Z. Xie, Z. Zheng, A Hilbert-type integral inequality whose kernel is a homogeneous form of degree -3, J. Math. Anal. Appl., 339(1)(2007), 324-331.
  12. J. Kuang, Applied inequalities, Shandong Science and Technology Press, Jinan, China, 2004.